# SDR CA031203007

- Difficulty date: November 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 7,941 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 817851223
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A SIRM INSP OF THE WING BOLTS THE RT FWD UPPER WING BOLT SHOWED REJECTIONABLE INDICATIONS. THE BOLT WAS REPLACED AND A/C RETURNED TO SERVICE.
